Translator Disclaimer
May 2009 Matched pairs of generalized Lie algebras and cocycle twists
Tao ZHANG
J. Gen. Lie Theory Appl. 3(2): 149-155 (May 2009). DOI: 10.4303/jglta/S090205

Abstract

We introduce the conception of matched pairs of $(H, \beta)$-Lie algebras, and construct an $(H, \beta)$-Lie algebra through them. We prove that the cocycle twist of a~matched pair of $(H, \beta)$-Lie algebras can also be matched.

Citation

Download Citation

Tao ZHANG. "Matched pairs of generalized Lie algebras and cocycle twists." J. Gen. Lie Theory Appl. 3 (2) 149 - 155, May 2009. https://doi.org/10.4303/jglta/S090205

Information

Published: May 2009
First available in Project Euclid: 7 October 2011

zbMATH: 1230.17015
MathSciNet: MR2504875
Digital Object Identifier: 10.4303/jglta/S090205

Subjects:
Primary: 17B62, 18D35

Rights: Copyright © 2009 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.3 • No. 2 • May 2009
Back to Top